Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular period, cyst, had spotting, on deviry tablets. Cause?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1980
Answered : 2130 Questions
i didnt have periods for last two months ( in XXXXXXX and July ) in July i had spotting .
I consulted a doctor , she suggested for a scan. Scan results were normal (had smal cyst) and she gave Deviry tablets for 5 its been 3 days past taking Devriy tablets.....but no this something serious?
i Had regular periods before marriage , and after forced aborition also i had regular periods...............
Posted Wed, 25 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Rajinder Bajoria 20 minutes later

Thanks for query

Delayed periods can be due many reasons like hormonal, medications or even stress can delay periods, this is known as Secondary Amenorrhea.

Secondary Amenorrhea is often caused by hormonal disturbances from the hypothalamus and the pituitary gland and by certain drugs.

It is defined as the absence of menses for three months in a woman with previously normal menstruation or nine months for women with a history of Oligomenorrhoea.

As your ultrasound is normal and you are already taken tablet Deviry, but without any results, I would suggest you to wait for few more days, if still no periods you need to go for hormonal tests.

It is a very common condition seen in many females. So, please do not worry.

Hope I have answered your question well to your satisfaction.

Wish you speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor